Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HANDICARE HANDICARE; BLACK THREAD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HANDICARE HANDICARE; BLACK THREAD
Model Number
323117
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Caregiver stated that while transferring the patient from the bed to the wheelchair, the lift dropped while over the wheelchair.
New Search
Submit an Adverse Event Report
Brand Name
HANDICARE
Common Device Name
BLACK THREAD
Manufacturer
(Section D)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer
(Section G)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer Contact
lauren stover
10888 metro ct.
maryland heights, MO 63043
MDR Report Key
22820642
Report Number
3007802293-2025-00004
Device Sequence Number
15619808
Product Code
FSA
UDI-Device Identifier
00810045510484
UDI-Public
00810045510484
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial,Followup
Report Date
(Section B)
03/19/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
323117
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/15/2025
Supplement Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/15/2025
Supplement Report FDA Received Date
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
08/19/2019
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown